# SDR UPS96221747

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 651628155
- Condition: Corroded
- Location: Ctr Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTER WING FRONT LWR SPAR STIFFENER LBL 42 HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT STIFFENER IAW DWG 65-16281 AND SRM 51-30-2.
